# SDR DXTA2023013079380

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 5,608 hours, 4,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ENTRY LIGHTS INOP DURING NIGHT PREFLIGHT. FOUND CB'S D3-D16 POPPED. RESET CB'S IN ACCORDANCE WITH MAINTENANCE POLICY. CLOSED MAIN CABIN DOOR AND D16 CB POPPED AGAIN. FOR TROUBLESHOOTING PURPOSES, TURNED CABIN AND COCKPIT REOSTATS FULL OFF (COUNTER CLOCKWISE), OPENED AND CLOSED MAIN CABIN DOOR AGAIN AND CB D3 POPPED.   GAINED ACCESS TO TOP AIRSTAIR AND CHECKED AIRSTAIR HARNESS FOR DAMAGE , FOUND #4 DAMAGED WIRE, REPAIRED DAMAGED WIRES AND PROVIDED MORE CHAFE PROTECTION, CLOSED UP TOP STEP AND SECURED HARNESS, PERFORMED OPERATIONAL CHECK, ALL CHECKS GOOD NO FAULTS FOUND, IAWAMM 33-60-00-710-801 AND 33-26-02-00-801, SPM 20-41-20, RETURN AIRCRAFT TO INITIAL CONDITION.
